# SDR UIEA2019082005233

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D DOOR CEILING EMERGENCY LIGHT LAMPS BURNED OUT. U/D DOOR CEILING EMERGENCY LIGHT LAMP REPLACED AND TESTED NORMAL AS PER AMM 33-51-07.
